# SDR SCNA20240429220

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N7949A
- Make and model: Boeing 737-86N
- Aircraft serial: 32739
- Aircraft time: 53,452 hours, 26,124 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Main Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR CLIP ON MAIN ENTRY DOOR IS LOOSE. MX ADVISED. REMOVED AND REPLACED DAMAGED RIVET AS NEEDED REF SRM 51-40-02. CHECKS GOOD. SLIDE PACK COVER WAS NOT REMOVED FOR REPAIR.
